# SDR DALA13065550940

- Difficulty date: November 29, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 64,910 hours, 48,555 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Adjust
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE TAILCONE RELEASE SYSTEM FUNCTIONAL CHECK, MAINTENANCE FOUND THAT THERE WAS EXCESSIVE TENSION OF 25 LBS IN THE RELEASE CABLE SYSTEM.  THE CABLE RELEASE MECHANISM WAS ADJUSTED AND THE SYSTEM WAS RIGGED TO PULL AT 19 LBS.
